RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 2, Pages 247–252 (Mi smj1522)  

This article is cited in 2 scientific papers (total in 2 papers)

On sequences of linear functionals and some operators of the class $S_{2m}$

Yu. G. Abakumov, N. A. Zabelina, O. N. Shestakova


Full text: PDF file (172 kB)

English version:
Siberian Mathematical Journal, 2000, 41:2, 192–203

Bibliographic databases:

UDC: 517.51
Received: 03.03.1998
Revised: 17.07.1998

Citation: Yu. G. Abakumov, N. A. Zabelina, O. N. Shestakova, “On sequences of linear functionals and some operators of the class $S_{2m}$”, Sibirsk. Mat. Zh., 41:2 (2000), 247–252; Siberian Math. J., 41:2 (2000), 192–203

Citation in format AMSBIB
\Bibitem{AbaZabShe00}
\by Yu.~G.~Abakumov, N.~A.~Zabelina, O.~N.~Shestakova
\paper On sequences of linear functionals and some operators of the class $S_{2m}$
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 2
\pages 247--252
\mathnet{http://mi.mathnet.ru/smj1522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762177}
\zmath{https://zbmath.org/?q=an:0963.41014}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 2
\pages 192--203
\crossref{https://doi.org/10.1007/BF02674588}


Linking options:
  • http://mi.mathnet.ru/eng/smj1522
  • http://mi.mathnet.ru/eng/smj/v41/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Medegei M.B., “Ob otsenke approksimativnoi vozmozhnosti operatorov odnogo klassa”, Uchenye zapiski zabaikalskogo gosudarstvennogo gumanitarno-pedagogicheskogo universiteta im. N.G. Chernyshevskogo, 2011, no. 3, 121–126  elib
    2. M. B. Medegei, “Ob odnoi approksimatsionnoi otsenke”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 5(86), 53–59  mathnet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:124
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019